Facebook Pixel
EmpowHER Guest

i had idoze 72 one tablet after love happened .though we used condom out of fear I had one.after 8 days I.e 2 days before I got bleeding and now I got a rash on my thigh and I am feeling vomiting sensation ,tiredness ,uneasy.

By Anonymous September 5, 2014 - 4:37am
Rate This

Feeling tensed about how many days these effects will be there in my body.ANd if I go to doctor for skin rash do I really need to tell him about the pill or it does not matter even if I dnt tell him.please suggest me.Really worried about it

Add a Comment3 Comments

EmpowHER Guest

SUSAN ,then what about vomiting sensation ,tiredness ,uneasy How many days I have to face these side effects..please help

September 5, 2014 - 9:05am
HERWriter Guide (reply to Anonymous)

Hi Anon

You need to have a medical evaluation to see why you are experiencing these symptoms - then once you know why they are happening, you can get treatment. Please call your doctor.



September 8, 2014 - 6:20am
HERWriter Guide

Hi Anon

Thanks for your question and welcome! 

A condom is more reliable that emergency contraception. Too many people use emergency contraception as some kind of back up when there is no need. Using it when there is no need interrupts the monthly cycle. In future, just use the condom. 

The bleeding is likely a side effect of the medication. This is quite common. 

Regarding the rash on your thigh - this could have nothing to do with your medication or it could have - we cannot tell you that so it is actually important to tell the doctor about the medication. Condoms protect against many sexually transmitted infections but not all, so you may have contracted an infection - you need an evaluation to see why you have this rash. 

Please put a call into your doctor and keep us posted! 



September 5, 2014 - 5:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!